Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Christodoulou, Demetris and McLeay, Stuart (2009) Bounded variation and the asymmetric distribution of scaled earnings. Accounting and Business Research, 39 (4). pp. 347-372. ISSN 0001-4788

Jelic, Ranko, Saadouni, Brahim and Briston, Richard (1998) The accuracy of earnings forecasts in IPO prospectuses on the Kuala Lumpur stock exchange. Accounting and Business Research, 29 (1). pp. 57-72. ISSN 0001-4788

This list was generated on Mon Sep 25 03:05:17 2017 BST.